Volume 2, issue 2 (2002)

Download this article
For printing
Recent Issues

Volume 20
Issue 7, 3219–3760
Issue 6, 2687–3218
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
3–manifold invariants and periodicity of homology spheres

Patrick M Gilmer, Joanna Kania-Bartoszynska and Jozef H Przytycki

Algebraic & Geometric Topology 2 (2002) 825–842

arXiv: math.GT/9807011

Abstract

We show how the periodicity of a homology sphere is reflected in the Reshetikhin–Turaev–Witten invariants of the manifold. These yield a criterion for the periodicity of a homology sphere.

Keywords
$3$–manifolds, links, group actions, quantum invariants
Mathematical Subject Classification 2000
Primary: 57M60, 57M27
Secondary: 57M25, 57R56, 17B37
References
Forward citations
Publication
Received: 19 November 2001
Revised: 3 September 2002
Accepted: 6 September 2002
Published: 8 October 2002
Authors
Patrick M Gilmer
Department of Mathematics
Louisiana State University
Baton Rouge, LA 70803
USA
Joanna Kania-Bartoszynska
Department of Mathematics
Boise State University
Boise, ID 83725
USA
Jozef H Przytycki
Department of Mathematics
George Washington University
Washington, DC 20052
USA